MathSciNet Relay Station
MathSciNet bibliographic data
MR794117 (87d:30012) 30C35 (30C80 30D40)
Makarov, N. G. On the distortion of boundary sets under conformal mappings. Proc. London Math. Soc. (3) 51 (1985), no. 2, 369–384.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement